That's good that it subsides :) Eventually it will completely be gone and you will be sleeping -- and then what are you gonna do with yourself?? lol :) Have a good day today okay? Keep your head up and remember that you're freaking awesome :) And smile at yourself in the mirror if you haven't already :) You're gonna make it :D
Hope you feel better soon! Hi :) I saw your note on atthebeach's page and wanted to post on yours. I know that you are having a hard time but you are going to get through this :) It's gonna take some time and little bit of hell but it's totally going to be worth it and it's not going to last forever. Just keep remembering that okay? You can do this...you ARE DOING THIS!!! You're freaking awesome and you deserve to be FREE!!! Keep your head up and look in the mirror and smile at yourself...:) You're gonna beat this!! :D
hey hun, your emotions are all over the place now it is normal. your receptors for emotions and feeling were turned off by the pills. now they are waking up and all those feelings and emotions are coming alive again that is a good thing you are cleansing out your body. put on a real tear jerker of a movie then you will have a reason to cry. hehe. yes the LORD does hear and answer our prayers. HE will never leave you or forsake you. HE is faithful. so let your mom take the kids for a few hrs. an answer to pray. HE is still working. able to do great and mighty things on your behalf. the nausea is normal too. remember time to heal, emotionally,spiritally,mentally,physically. take the immodium, try probiotic pills,eat yogurt, toast,still too shall pass.
i am praying,debbie
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.